I have been reading on this website about posttreatment side effects like cardiac problems and visual problems. For some reason I was approved for harvoni for genotype 2 for eight weeks. I've never had any liver damage or fatigue but I recently have gotten neuropathy in both my feet and legs and that's why decided to go on treatment but I'm not really even sure if this is from the HepC. I guess I'm looking for reassurance that it's a good idea to take this.
Hcvchick YES YES YES.. reading to much is not a good thing with some of these medications they have had great sucess with this new medication and the sooner you get started the better. That is why they run all those test on you to make sure nothing else is wrong but this is the chance of a lifetime you want to get it started This is one of the few that can get rid of Hep C for good before it does destroy your liver. They don't give this out except for the people that well get results from it and this is why they well continue to run test on you often to make sure nothing else goes wrong. They list tons of side effects but the percent of you getting them is very rare many people have been through this treatment with great sucess. all the other treatments have not been very effective Now they finally have something that can really save your life. Your going to have to talk to the doctor if your still in dought the mind is a very powerful thing and can do us damage by reading to much on side effects that are very rare. Depending on the condition of you liver this is the best choice you have. Chuck1957 Best of luck for a long and healthy life.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm starting my Harvoni tomorrow I'm really happy about it. Anybody work fulltime while taking their
Posted 24 Feb 2015 • 4 answers
I'm planning on starting Harvoni soon. Need to plan the timing because of side effects. I'm 53, have
Posted 8 Mar 2015 • 3 answers
Posted 30 Mar 2015 • 3 answers
Posted 18 Jun 2015 • 2 answers
Tomorrow will be my second week on Harvoni been diagnosed since 1999 with hep C feel tired at times?
Posted 3 May 2017 • 4 answers